Researcher Page

사진
Kwon, Soonsik (권순식)
부교수, Department of Mathematical Sciences(수리과학과)
Research Area
Partial Differential Equations, Analysis, Ordinary Differential equations
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date) Altmetrics
    1
    Article
    SCATTERING FOR DEFOCUSING GENERALIZED BENJAMIN-ONO EQUATION IN THE ENERGY SPACE H-1/2 (R)

    Kim, Kihyun; Kwon, Soonsikresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.7, pp.5011 - 5067, 2019-10

    2
    Article
    Global existence versus finite time blowup dichotomy for the system of nonlinear Schrodinger equations

    Hong, Younghun; Kwon, Soonsikresearcher; Yoon, Haewon, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.125, pp.283 - 320, 2019-05

    3
    Article
    Orbital stability of solitary waves for derivative nonlinear Schrodinger equation

    Kwon, Soonsikresearcher; Wu, Yifei, JOURNAL D ANALYSE MATHEMATIQUE, v.135, no.2, pp.473 - 486, 2018-06

    4
    Article
    Normal form approach to global well-posedness of the quadratic derivative nonlinear Schrodinger equation on the circle

    Chung, Jaywan; Guo, Zihua; Kwon, Soonsikresearcher; et al, ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.5, pp.1273 - 1297, 2017-09

    5
    Article
    Modified scattering for the Vlasov-Poisson system

    Choi, Sun-Ho; Kwon, Soonsikresearcher, NONLINEARITY, v.29, no.9, pp.2755 - 2774, 2016-09

    6
    Article
    THE STABILITY OF NONLINEAR SCHRODINGER EQUATIONS WITH A POTENTIAL IN HIGH SOBOLEV NORMS REVISITED

    Chae, Myeongju; Kwon, Soonsikresearcher, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.15, no.2, pp.341 - 365, 2016-03

    7
    Article
    SCATTERING OF ROUGH SOLUTIONS OF THE NONLINEAR KLEIN-GORDON EQUATIONS IN 3D

    Kwon, Soonsikresearcher; Roy, Tristan, ADVANCES IN DIFFERENTIAL EQUATIONS, v.21, no.3-4, pp.333 - 372, 2016-03

    8
    Article
    WELL-POSEDNESS AND ILL-POSEDNESS FOR THE CUBIC FRACTIONAL SCHRODINGER EQUATIONS

    Cho, Yonggeun; Hwang, Gyeongha; Kwon, Soonsikresearcher; et al, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.35, no.7, pp.2863 - 2880, 2015-07

    9
    Article
    On finite time blow-up for the mass-critical Hartree equations

    Cho, Yonggeun; Hwang, Gyeongha; Kwon, Soonsikresearcher; et al, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.145, no.3, pp.467 - 479, 2015-06

    10
    Article
    NONEXISTENCE OF SOLITON-LIKE SOLUTIONS FOR DEFOCUSING GENERALIZED KDV EQUATIONS

    Kwon, Soonsikresearcher; Shao, Shuanglin, ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2015-02

    11
    Article
    Profile decompositions of fractional Schrodinger equations with angularly regular data

    Cho, Yonggeun; Hwang, Gyeongha; Kwon, Soonsikresearcher; et al, JOURNAL OF DIFFERENTIAL EQUATIONS, v.256, no.8, pp.3011 - 3037, 2014-04

    12
    Article
    Rough solutions of the fifth-order KdV equations

    Guo, Zihua; Kwak, Chulkwang; Kwon, Soonsikresearcher, JOURNAL OF FUNCTIONAL ANALYSIS, v.265, no.11, pp.2791 - 2829, 2013-12

    13
    Article
    Poincare-Dulac Normal Form Reduction for Unconditional Well-Posedness of the Periodic Cubic NLS

    Guo, Zihua; Kwon, Soonsikresearcher; Oh, Tadahiro, COMMUNICATIONS IN MATHEMATICAL PHYSICS, v.322, no.1, pp.19 - 48, 2013-08

    14
    Article
    Profile decompositions and blowup phenomena of mass critical fractional Schrodinger equations

    Cho, Yonggeun; Hwang, Gyeongha; Kwon, Soonsikresearcher; et al, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.86, pp.12 - 29, 2013-07

    15
    Article
    A remark on normal forms and the "upside-down" I-method for periodic NLS: Growth of higher Sobolev norms

    Colliander, James; Kwon, Soonsikresearcher; Oh, Tadahiro, JOURNAL D ANALYSE MATHEMATIQUE, v.118, pp.55 - 82, 2012-10

    16
    Article
    ON THE MASS-CRITICAL GENERALIZED KDV EQUATION

    Killip, Rowan; Kwon, Soonsikresearcher; Shao, Shuanglin; et al, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.32, no.1, pp.191 - 221, 2012-01

    17
    Article
    BILINEAR LOCAL SMOOTHING ESTIMATE FOR AIRY EQUATION

    Kwon, Soonsikresearcher; Roy, Tristan, DIFFERENTIAL AND INTEGRAL EQUATIONS, v.25, no.1-2, pp.75 - 83, 2012

    18
    Article
    On Unconditional Well-Posedness of Modified KdV

    Kwon, Soonsikresearcher; Oh, Tadahiro, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.15, pp.3509 - 3534, 2012

    19
    Article
    GLOBAL WELL-POSEDNESS FOR THE L-2-CRITICAL HARTREE EQUATION ON R-n, n >= 3

    Chae, Myeongju; Kwon, Soonsikresearcher, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.8, no.6, pp.1725 - 1743, 2009

    20
    Article
    On the fifth-order KdV equation: Local well-posedness and lack of uniform continuity of the solution map

    Kwon, Soonsikresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.245, no.9, pp.2627 - 2659, 2008-11

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0